On optimality of the fixed-accuracy estimate of the parameter in an explosive autoregressive process of the first order

V. V. Konev, S. M. Pergamenshchikov

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    The uniform asymptotic normality of the fixed accuracy estimate for the parameter in explosive autoregressive process of the first order is established. The asymptotic optimality of the estimate in minimax sense for sufficiently broad class of loss functions is shown. The fixed-accuracy estimate is constructed as a sequential modification of the least squares estimate.

    Original languageEnglish
    Pages (from-to)25-78
    Number of pages54
    JournalSequential Analysis
    Volume12
    Issue number1
    DOIs
    Publication statusPublished - 1 Jan 1993

      Fingerprint

    Keywords

    • asymptotic normality
    • autoregressive process
    • optimality in minimax sense
    • sequential estimate
    • stopping time

    ASJC Scopus subject areas

    • Modelling and Simulation
    • Statistics and Probability

    Cite this